American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 109 found      Go to page: 1 2 3 4

[1] Virginie Charette and Todd A. Drumm. Complete Lorentzian $3$-manifolds. Contemporary Mathematics 639 (2015) 43-72.
Book volume table of contents   
View Article: PDF

[2] Anthony Weaver. Discrete Groups and Riemann Surfaces. Contemporary Mathematics 639 (2015) 129-159.
Book volume table of contents   
View Article: PDF

[3] John R. Parker and Pierre Will. Complex hyperbolic free groups with many parabolic elements. Contemporary Mathematics 639 (2015) 327-348.
Book volume table of contents   
View Article: PDF

[4] W. Barrera, A. Cano, J. P. Navarrete and J. Seade. Complex Kleinian groups. Contemporary Mathematics 639 (2015) 1-41.
Book volume table of contents   
View Article: PDF

[5] David Futer, Efstratia Kalfagianni and Jessica S. Purcell. Quasifuchsian state surfaces. Trans. Amer. Math. Soc. 366 (2014) 4323-4343.
Abstract, references, and article information
View Article: PDF

[6] Peter Turbek. Computing equations, automorphisms and symmetries of Riemann surfaces. Contemporary Mathematics 629 (2014) 335-348.
Book volume table of contents   
View Article: PDF

[7] David Singerman. The remarkable Accola-Maclachlan surfaces. Contemporary Mathematics 629 (2014) 315-322.
Book volume table of contents   
View Article: PDF

[8] J. J. Etayo and E. Martínez. On the minimum genus problem on bordered Klein surfaces for automorphisms of even order. Contemporary Mathematics 629 (2014) 119-135.
Book volume table of contents   
View Article: PDF

[9] Jesús Rodríguez. Some results on abelian groups of automorphisms of compact Riemann surfaces. Contemporary Mathematics 629 (2014) 283-297.
Book volume table of contents   
View Article: PDF

[10] Martin Kreuzer and Gerhard Rosenberger. Growth in Hecke groups. Contemporary Mathematics 629 (2014) 261-281.
Book volume table of contents   
View Article: PDF

[11] Marston D. E. Conder and Bruno P. Zimmermann. Maximal bordered surface groups versus maximal handlebody groups. Contemporary Mathematics 629 (2014) 99-105.
Book volume table of contents   
View Article: PDF

[12] Marston D. E. Conder. Large group actions on surfaces. Contemporary Mathematics 629 (2014) 77-97.
Book volume table of contents   
View Article: PDF

[13] Mark Pollicott and Richard Sharp. Length asymptotics in higher Teichm\"uller theory. Proc. Amer. Math. Soc. 142 (2014) 101-112.
Abstract, references, and article information   
View Article: PDF

[14] Ryuji Abe and Iain R. Aitchison. Geometry and Markoff's spectrum for $\mathbb{Q}(i)$, I. Trans. Amer. Math. Soc. 365 (2013) 6065-6102.
Abstract, references, and article information   
View Article: PDF

[15] A. F. Beardon. Length inequalities for Riemann surfaces. Proc. Amer. Math. Soc. 141 (2013) 2699-2702.
Abstract, references, and article information   
View Article: PDF

[16] Alex Kontorovich. From Apollonius to Zaremba: Local-global phenomena in thin orbits. Bull. Amer. Math. Soc. 50 (2013) 187-228.
Abstract, references, and article information   
View Article: PDF

[17] Yohei Komori and Yasushi Yamashita. Linear slices of the quasi-Fuchsian space of punctured tori. Conform. Geom. Dyn. 16 (2012) 89-102.
Abstract, references, and article information   
View Article: PDF

[18] Jane Gilman and Linda Keen. Lifting free subgroups of $PSL(2, \mathbb{R})$ to free groups. Contemporary Mathematics 575 (2012) 109-122.
Book volume table of contents   
View Article: PDF

[19] Gabino González-Diez and David Torres-Teigell. An introduction to Beauville surfaces via uniformization. Contemporary Mathematics 575 (2012) 123-151.
Book volume table of contents   
View Article: PDF

[20] E. Bujalance, F. J. Cirre and M. D. E. Conder. Finite group actions of large order on compact bordered surfaces. Contemporary Mathematics 572 (2012) 25-56.
Book volume table of contents   
View Article: PDF

[21] Danny Calegari and Joel Louwsma. Immersed surfaces in the modular orbifold. Proc. Amer. Math. Soc. 139 (2011) 2295-2308. MR 2784794.
Abstract, references, and article information   
View Article: PDF

[22] Feng Luo, Saul Schleimer and Stephan Tillmann. Geodesic ideal triangulations exist virtually. Proc. Amer. Math. Soc. 136 (2008) 2625-2630. MR 2390535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Omer Yayenie. Subgroups of some Fuchsian groups defined by two linear congruences. Conform. Geom. Dyn. 11 (2007) 271-287. MR 2365641.
Abstract, references, and article information   
View Article: PDF

[24] Murad Özaydin, Charlotte Simmons and Jennifer Taback. Surface symmetries and $PSL_2(p)$. Trans. Amer. Math. Soc. 359 (2007) 2243-2268. MR 2276619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Vladimir Markovic. Quasisymmetric groups. J. Amer. Math. Soc. 19 (2006) 673-715. MR 2220103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ken’ichi Ohshika. Kleinian groups which are limits of geometrically finite groups. Memoirs of the AMS 177 (2005) MR 2154090.
Book volume table of contents   

[27] Emily Hamilton and Alan W. Reid. Eigenvalue fields of hyperbolic orbifolds. Proc. Amer. Math. Soc. 132 (2004) 2497-2503. MR 2054772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Raquel Díaz and Caroline Series. Examples of pleating varieties for twice punctured tori. Trans. Amer. Math. Soc. 356 (2004) 621-658. MR 2022714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Reza Zomorrodian. On a theorem of supersoluble automorphism groups. Proc. Amer. Math. Soc. 131 (2003) 2711-2713. MR 1974326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Emilio Bujalance, F. J. Cirre and Marston Conder. On extendability of group actions on compact Riemann surfaces. Trans. Amer. Math. Soc. 355 (2003) 1537-1557. MR 1946404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 109 found      Go to page: 1 2 3 4